×

Existence results for a fractional equation with state-dependent delay. (English) Zbl 1216.45003

Summary: We provide sufficient conditions for the existence of mild solutions for a class of abstract fractional integrodifferential equations with state-dependent delay. A concrete application in the theory of heat conduction in materials with memory is also given.

MSC:

45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
35K05 Heat equation
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bartha, M, Periodic solutions for differential equations with state-dependent delay and positive feedback, Nonlinear Analysis: Theory, Methods & Applications, 53, 839-857, (2003) · Zbl 1028.34062
[2] Cao, Y; Fan, J; Gard, TC, The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear Analysis: Theory, Methods & Applications, 19, 95-105, (1992) · Zbl 0777.92014
[3] Domoshnitsky, A; Drakhlin, M; Litsyn, E, On equations with delay depending on solution, Nonlinear Analysis: Theory, Methods & Applications, 49, 689-701, (2002) · Zbl 1012.34066
[4] Chen, F; Sun, D; Shi, J, Periodicity in a food-limited population model with toxicants and state dependent delays, Journal of Mathematical Analysis and Applications, 288, 136-146, (2003) · Zbl 1087.34045
[5] Hartung, F, Linearized stability in periodic functional differential equations with state-dependent delays, Journal of Computational and Applied Mathematics, 174, 201-211, (2005) · Zbl 1077.34074
[6] Hartung, F, Parameter estimation by quasilinearization in functional differential equations with state-dependent delays: a numerical study, Nonlinear Analysis: Theory, Methods & Applications, 47, 4557-4566, (2001) · Zbl 1042.34582
[7] Hartung, F; Herdman, TL; Turi, J, Parameter identification in classes of neutral differential equations with state-dependent delays, Nonlinear Analysis: Theory, Methods & Applications, 39, 305-325, (2000) · Zbl 0955.34067
[8] Kuang, Y; Smith, HL, Slowly oscillating periodic solutions of autonomous state-dependent delay equations, Nonlinear Analysis: Theory, Methods & Applications, 19, 855-872, (1992) · Zbl 0774.34054
[9] Torrejón, R, Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear Analysis: Theory, Methods & Applications, 20, 1383-1416, (1993) · Zbl 0787.45003
[10] Li, Y, Periodic solutions for delay Lotka-Volterra competition systems, Journal of Mathematical Analysis and Applications, 246, 230-244, (2000) · Zbl 0972.34057
[11] dos Santos, JPC, On state-dependent delay partial neutral functional integro-differential equations, Applied Mathematics and Computation, 216, 1637-1644, (2010) · Zbl 1196.45013
[12] dos Santos, JPC, Existence results for a partial neutral integro-differential equation with state-dependent delay, Electronic Journal of Qualitative Theory of Differential Equations, 2010, 1-12, (2010) · Zbl 1208.45009
[13] Hernández, E; Prokopczyk, A; Ladeira, L, A note on partial functional differential equations with state-dependent delay, Nonlinear Analysis: Real World Applications, 7, 510-519, (2006) · Zbl 1109.34060
[14] Hernández M, E; McKibben, MA, On state-dependent delay partial neutral functional-differential equations, Applied Mathematics and Computation, 186, 294-301, (2007) · Zbl 1119.35106
[15] Hernández Morales, E; McKibben, MA; Henríquez, HR, Existence results for partial neutral functional differential equations with state-dependent delay, Mathematical and Computer Modelling, 49, 1260-1267, (2009) · Zbl 1165.34420
[16] Maraaba T, Baleanu D, Jarad F: Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives.Journal of Mathematical Physics 2008,49(8):-11. · Zbl 1152.81550
[17] Maraaba, T; Jarad, F; Baleanu, D, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Science in China Series A, 51, 1775-1786, (2008) · Zbl 1179.26024
[18] Agarwal R, de Andrade B, Siracusa G: On fractional integro-differential equations with state-dependent delay. to appear in Computers & Mathematics with Applications · Zbl 1228.35262
[19] Hino Y, Murakami S, Naito T: Functional-Differential Equations with Infinite Delay, Lecture Notes in Mathematics. Volume 1473. Springer, Berlin, Germany; 1991:x+317. · Zbl 0732.34051
[20] Agarwal R, dos Santos JPC, Cuevas C: Analytic resolvent operator and existence results for fractional integro-differential equations. submitted · Zbl 1042.34582
[21] Granas A, Dugundji J: Fixed Point Theory, Springer Monographs in Mathematics. Springer, New York, NY, USA; 2003:xvi+690. · Zbl 1025.47002
[22] Martin RH Jr.: Nonlinear Operators and Differential Equations in Banach Spaces. Robert E. Krieger Publishing, Melbourne, Fla, USA; 1987:xiv+440.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.